EconPapers    
Economics at your fingertips  
 

A class of statistical models to weaken independence in two-way contingency tables

Enrico Carlini () and Fabio Rapallo ()

Metrika: International Journal for Theoretical and Applied Statistics, 2011, vol. 73, issue 1, 22 pages

Keywords: Algebraic Statistics; Log-linear models; Markov bases; Sufficient statistic (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0262-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:73:y:2011:i:1:p:1-22

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-009-0262-3

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:73:y:2011:i:1:p:1-22